# SDR AALA202406032862

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 65,295 hours, 27,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT PANEL AT BOTTOM SEAT ROW 18ABC IS HANGING LOOSE FROM THE BOTTOM OF SEAT. RESECURED EMERGENCY LIGHT PANEL AT BOTTOM OF SEAT 18ABC.
